Asymptotic values and the growth of analytic functions in spiral domains.

Título inglés Asymptotic values and the growth of analytic functions in spiral domains.
Título español Valores asintóticos y crecimiento de funciones analíticas en dominios espirales.
Autor/es Brennan, James E. ; Volberg, Alexander L.
Organización Dep. Math. Univ. Kentucky, Lexington (Kentucky), Estados Unidos;Dep. Math. Michigan State Univ., East Lansing (Michigan), Estados Unidos
Revista 0214-1493
Publicación 1993, 37 (2): 465-477, 25 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this note we present a simple proof of a theorem of Hornblower which characterizes those functions analytic in the open unit disk having asymptotic values at a dense set in the boundary. Our method is based on a kind of ∂-mollification and may be of use in other problems as well.
Clasificación UNESCO 120209
Palabras clave español Funciones analíticas ; Comportamiento asintótico ; Función subarmónica
Código MathReviews MR1249244
Icono pdf Acceso al artículo completo